# SDR HSYA2012041712

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N910FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0010
- Aircraft time: 9,872 hours, 13,863 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 446
- Condition: Unknown
- Location: Brake System
- Part time: 1,307 hours, 2,335 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING TAXI OUT, BRAKES BECAME UNRESPONSIVE & ACFT VEERED LEFT.  SHUTDOWN ACFT.   NO DAMAGE OR EVIDENCE OF ANY FLUID LEAKAGE PRESENT.   TROUBLESHOT BRAKE SYS, CHECKED BRAKE LINES, MASTER CYLINDERS, HYD RESERVOIRS & PERFORMED FUNCTIONAL CHECKS.  COULD NOT DUPLICATE MALFUNCTION.   R & R BRAKE MASTER CYLINDERS AND PERFORMED ALL FUNCTIONAL AND OPS CHECKS IAW MM 32-40-00.
